# SDR ASAA2016091318008

- Difficulty date: September 13, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 35,927 hours, 10,867 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND NR 1 ENGINE ECONOMIC FAULT 73-31371 UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.   ACCOMPLISHED TROUBLESHOOTING IAW B737-800 FIM 73-11 TASK 801. NO DEFECTS NOTED. MESSAGE NOT ACTIVE IN RECENT FAULTS.
